# SDR SIMA20240912001

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000810
- Aircraft time: 13,366 hours, 8,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT LIGHT SIGN DOES NOT ILLUMINATE. RAR R2 EMERGENCY BATTERY # 4 IAW E175 AMM 33-50-01. OPT CHK GOOD.
